# SDR AU971105

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc VO435A1F
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Condition: Incorrect Data
- Location: Aircraft Maint
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SUSPECT INCORRECT DATA PLATE FITTED TO HELICOPTER. AIRCRAFT HAD BEEN EXTENSIVELY REBUILT IN 1989. PERSONNEL/MAINTENANCE ERROR.
